# SDR REXA2022051200865

- Difficulty date: March 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH690362831
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL AT F.S. 661.00+16 - 661.00+90 HAS MULTIPLE AREAS  OF CORROSION.	REMOVED, FABRICATED AND REPLACED SEAT TRACK, I.A.W. CRJ 900SRM'S #51-40-11-001-001-A01,53-00-49-201-002-A01, AND AMM'S53-00-49-000/400-801-A13.
